Toggle Main Menu Toggle Search

ePrints

Bounding cohomology for finite groups and Frobenius kernels

Lookup NU author(s): Dr David Stewart

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).


Publication metadata

Author(s): Bendel CP, Nakano DK, Parshall BJ, Pillen C, Scott LL, Stewart DI

Publication type: Article

Publication status: Published

Journal: Algebras and Representation Theory

Year: 2015

Volume: 18

Issue: 3

Pages: 739-760

Print publication date: 01/06/2015

Online publication date: 27/01/2015

Acceptance date: 11/12/2014

ISSN (print): 1386-923X

ISSN (electronic): 1572-9079

Publisher: Springer

URL: http://dx.doi.org/10.1007/s10468-014-9514-7

DOI: 10.1007/s10468-014-9514-7


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share